Translator Disclaimer
February 2001 A correlation inequality for connection events in percolation
J. Kahn, J. van den Berg
Ann. Probab. 29(1): 123-126 (February 2001). DOI: 10.1214/aop/1008956324

Abstract

It is well-known in percolation theory (and intuitively plausible) that two events of the form “there is an open path from s to a ”are positively correlated. We prove the (not intuitively obvious) fact that this is still true if we condition on an event of the form “there is no open path from s to t.”

Citation

Download Citation

J. Kahn. J. van den Berg. "A correlation inequality for connection events in percolation." Ann. Probab. 29 (1) 123 - 126, February 2001. https://doi.org/10.1214/aop/1008956324

Information

Published: February 2001
First available in Project Euclid: 21 December 2001

zbMATH: 1013.60079
MathSciNet: MR1825144
Digital Object Identifier: 10.1214/aop/1008956324

Subjects:
Primary: 05C99, 60C05, 60K35

Rights: Copyright © 2001 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.29 • No. 1 • February 2001
Back to Top